On self-injective algebras of finite representation type

Volume 127 / 2012

Marta Błaszkiewicz, Andrzej Skowroński Colloquium Mathematicum 127 (2012), 111-126 MSC: Primary 16D50, 16G10, 16G60. DOI: 10.4064/cm127-1-8

Abstract

We describe the structure of finite-dimensional self-injective algebras of finite representation type over a field whose stable Auslander–Reiten quiver has a sectional module not lying on a short chain.

Authors

  • Marta BłaszkiewiczFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Andrzej SkowrońskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image